# SDR HYIA20140415033

- Difficulty date: March 11, 2011
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N401TJ
- Make and model: Cessna 402C
- Aircraft serial: 402C0109
- Aircraft time: 19,833 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 51420025
- Part serial: CA0022
- Condition: Cracked
- Location: Nlg
- Part time: 619 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, NLG DRAG BRACE OEM PN 5142002-5 WAS FOUND TO BE CRACKED IN THE AREA OF NLG ACTUATOR ATTACH POINT.  METHOD OF INSPECTION WAS DYE PENETRANT.  THIS CRACK WAS FOUND TO BE WITHIN ALLOWABLE LIMIT.  THIS UNIT HAS BEEN REPAIRED IAW PROCEDURE OUTLINED IN CESSNA MEB941-11R1 & RETURNED TO SERVICE.
